# SDR IPXA2014090284134

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082537
- Condition: Damaged
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPONGY.   FABRICATED NEW FLOOR PANEL IAW SRM 53-00-50 REPAIR 1 & 3 AND DWG WSP0825.
